# SDR SWAA2021102832709

- Difficulty date: October 24, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 50,302 hours, 29,866 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HOLE #19 IS ELONGATED. (REF TASK CARD 5351-I-14108-NG FIG. 2 SHEET 1 FOR LOCATION IDENTIFICATION) ; / [01] INSTALLED WASHER PER SRM 51-10-05.
